# SDR DALA2023102408730

- Difficulty date: October 22, 2023
- Submitted: October 24, 2023
- Operation: Air carrier
- Aircraft: N375DN
- Make and model: Airbus A321-211
- Aircraft serial: 8812
- Aircraft time: 14,178 hours, 6,194 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FROM AMDS CARD 5222-6001 STEP 3.B - PERFORM THE ARMING OF EACH EMERGENCY EXIT DOOR PERCUSSION MECHANISM OF THE DOOR-DAMPER, EMERGENCY OPERATION CYLINDER AND INFLATION RESERVOIR IN ACCORDANCE WITH WORK CARD 5222-0103 (CLOSE - EMERGENCY EXIT DOORS FROM PASSENGER COMPARTMENT (A321) - RII). LOG-PAGE UPDATED @ 22OCT23 1703 UTC 02 CORR BY BRESNAHAN 00122566 ATG 22OCT23 ATA 5215 ENTR 00352187 W LOG-PAGE UPDATED @ 22OCT23 1703 UTC 03 CORR BY JOHNSON 00352187 ATG 22OCT23 ATA 5215 RII: Y ENTR 00352187 W SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 003-0004:5222-6001/001 00003 PERFORMED THE ARMING OF EACH EMERGENCY EXIT DOOR PERCUSSION MECHANISM OF THE DOOR-DAMPER, EMERGENCY OPERATION CYLINDER AND INFLATION RESERVOIR IN ACCORDANCE WITH WORK CARD 5222-0103 (CLOSE - EMERGENCY EXIT DOORS FROM PASSENGER COMPARTMENT. (LP# 0029707)
